The elasticity of derived demand, factor substitution, and product demand : corrections to Hicks' formula and Marshall's four rules

Chirinko, Robert S. and Mallick, Debdulal 2011, The elasticity of derived demand, factor substitution, and product demand : corrections to Hicks' formula and Marshall's four rules, Labour economics, vol. 18, no. 5, pp. 708-711.

Attached Files
Name Description MIMEType Size Downloads

Title The elasticity of derived demand, factor substitution, and product demand : corrections to Hicks' formula and Marshall's four rules
Author(s) Chirinko, Robert S.
Mallick, Debdulal
Journal name Labour economics
Volume number 18
Issue number 5
Start page 708
End page 711
Total pages 4
Publisher Elsevier
Place of publication Amsterdam, Netherlands
Publication date 2011-10
ISSN 0927-5371
Language eng
Field of Research 140102 Macroeconomic Theory
Socio Economic Objective 910107 Macro Labour Market Issues
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2011, Elsevier B.V. All rights reserved.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30040334

Document type: Journal Article
Collections: Faculty of Business and Law
School of Accounting, Economics and Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 174 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Fri, 02 Dec 2011, 14:36:45 EST by Katrina Fleming

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.